# SDR 19MA20091128

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N567MA
- Make and model: Beech 1900D
- Aircraft serial: UE67
- Aircraft time: 17,312 hours, 23,980 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 196K089195X6758
- Part serial: 70130042
- Condition: Worn
- Location: Nlg
- Part time: 268 hours, 415 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED VIOLENT SHIMMY ON TAKEOFF AND LANDING. REMOVED NOSE WHEEL AND INSTALLED SERVICEABLE NOSE WHEEL AND TIRE ASSY. INSPECTED NLG AND FOUND NO DISCREPANCIES. CHECKED SHIMMY DAMPENER AND FOUND TO BE SERVICEABLE. OK.
